Volume 10, Number 2, April 2004
|Page(s)||224 - 242|
|Published online||15 March 2004|
An approximation theorem for sequences of linear strains and its applications
School of Mathematical Sciences, University of Sussex
Brighton, BN1 9QH, UK; firstname.lastname@example.org.
Revised: 22 September 2003
We establish an approximation theorem for a sequence of linear elastic strains approaching a compact set in L1 by the sequence of linear strains of mapping bounded in Sobolev space W1,p . We apply this result to establish equalities for semiconvex envelopes for functions defined on linear strains via a construction of quasiconvex functions with linear growth.
Mathematics Subject Classification: 26B25 / 41A30 / 49J45
Key words: Linear strains / maximal function / approximate sequences / quasiconvex envelope / quasiconvex hull.
© EDP Sciences, SMAI, 2004
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.